# SDR DALA2023010600094

- Difficulty date: January 6, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 77,196 hours, 10,169 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Message
- Condition: False Activation
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3311 4L SLIDE DISARMED BUT SHOWS ARMED ON DOOR PAGE AND AT DOOR 4L. CORRECTIVE ACTION: CYCLED SLIDE HANDLE, FAP INDICATON IS DISARMED. (9842268)
